2017, Vol. 2, Issue 4, Part A
A note on semi cover-avoiding subgroups of finite groupsAuthor(s):
Hong Pan and Qiang ZhouAbstract:
In this paper, we obtain the supersolvability for a finite group based on the assumption that minimal subgroups and cyclic subgroups of order 4 have the semi cover-avoiding properties. Some known results are generalized.
Mathematics Subject Classification: 20D10, 20D20 Pages: 33-34 | Views: 1164 | Downloads: 11Download Full Article: Click Here
How to cite this article:
Hong Pan, Qiang Zhou. A note on semi cover-avoiding subgroups of finite groups. Int J Stat Appl Math 2017;2(4):33-34.